MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number PROLACTIN G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation stated the patient was taking very high dosages of biotin.The issue observed is consistent with interference caused by biotin intake.The patient sample was not available for further investigation, therefore, the cause of the event could not be determined.The investigation did not identify a product problem.The follow up/corrective action was that the sample was requested for investigation but could not be provided.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Low results were generated by the cobas 8000 e 602 module.The event involved 1 patient with low results for the elecsys prolactin assay.The patient's age was requested, but was not provided.The patient's weight was requested, but was not provided.The patient's gender was requested, but was not provided.The patient's race was requested, but was not provided.The patient's ethnicity was requested, but was not provided.

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8280772
Report Number1823260-2019-90042
Device Sequence Number19437673
Product Code CFT
UDI-Device Identifier04015630921546
UDI-Public04015630921546
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPROLACTIN G2
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1